# SDR 96FDEA1022

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21669
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 960.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, -3) AND TOOL MARKS BS 970.  REMOVED DAMAGED STR BS 960.5, FABRICATED REPAIR PARTS AND INSTALLED PER FEDEX SRM 727 53-10-3 FIG 3.
